| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, the surgeon advised that the lens was damage.The cause of the issue was unknown.Despite the issue, the procedure was completed on the same day with a new lens.Additional information was requested, but no further information is available.